MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP SP RASP 4X93MM; HIP INSTRUMENT

ZIMMER BIOMET, INC. TPRLC 133 MP SP RASP 4X93MM; HIP INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that prior to a hip procedure, it was found that a chip was missing from where the broach handle is inserted into the broach.A new instrument was used in the procedure.There was no direct patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6.H6: component code: mechanical (g04) - rasp.Upon visual inspection the fin near the broach handle location had fractured from the device there was scratching on the remaining fin.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP SP RASP 4X93MM
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16436041
Report Number0001825034-2023-00394
Device Sequence Number7325753
Product Code KWA
UDI-Device Identifier00880304520769
UDI-Public(01)00880304520769(11)190408(10)Z19C0357
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-208040
Device Lot NumberZ19C0357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale